Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 363, NWS Tulsa, OK

June 18, 2017Adair County, Cherokee County, Sequoyah County, Oklahoma; Crawford County, Washington County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at Jun 18, 2017, 8:02 AM CDT for Adair County, Cherokee County, Sequoyah County, Oklahoma; Crawford County, Washington County, Arkansas. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 18, 2017, 8:02 AM CDT (13:02 UTC)
Expired
Jun 18, 2017, 8:45 AM CDT
In force
43 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Crawford County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 52 km from the middle of the area, began a volume at 13:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 18, 4:14 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 1.0 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2017-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 22 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2017-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
22 J/kg
Mixed-layer CIN
-256 J/kg
Mixed-layer LCL
1256 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
-16 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

114 
WUUS54 KTSA 181302
SVRTSA
ARC033-143-OKC001-021-135-181345-
/O.NEW.KTSA.SV.W.0363.170618T1302Z-170618T1345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
802 AM CDT SUN JUN 18 2017

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Northwestern Crawford County in northwestern Arkansas...
  Southwestern Washington County in northwestern Arkansas...
  Sequoyah County in east central Oklahoma...
  Southern Adair County in northeastern Oklahoma...
  Southeastern Cherokee County in east central Oklahoma...

* Until 845 AM CDT

* At 802 AM CDT, severe thunderstorms were located along a line
  extending from 5 miles west of Maryetta to 2 miles east of Cookson
  to 3 miles northeast of Gore, moving east at 45 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations in or near the path include...
  Sallisaw...                       Stilwell...
  Cedarville...                     Natural Dam...
  Muldrow...                        Vian...
  Gore...                           Gans...
  Marble City...                    Adair State Park...
  Brushy...                         Blackburn...
  Maryetta...                       Cookson...
  Brushy Lake State Park...         Lee Creek...
  Cherokee Landing State Park...    Bunch...
  Lake Tenkiller State Park...      Short...

This includes the following highways,
 Interstate 40 in Oklahoma between mile markers 291 and 319.
 Interstate 49 between mile markers 41 and 46.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3584 9412 3558 9435 3533 9466 3551 9512
      3553 9513 3564 9513 3576 9503 3593 9481
TIME...MOT...LOC 1302Z 284DEG 39KT 3585 9475 3570 9488 3555 9506 

HAIL...<.75IN
WIND...60MPH
 
$$
1 follow-up statement
802 
WWUS54 KTSA 181325
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
825 AM CDT SUN JUN 18 2017

OKC021-181335-
/O.CAN.KTSA.SV.W.0363.000000T0000Z-170618T1345Z/
Cherokee OK-
825 AM CDT SUN JUN 18 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHEROKEE COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. therefore the warning has been cancelled.

A severe thunderstorm watch remains in effect until 1100 AM CDT for
northwestern Arkansas...and northeastern and east central Oklahoma.

LAT...LON 3584 9412 3558 9435 3533 9466 3544 9493
      3564 9482 3564 9481 3566 9481 3591 9467
TIME...MOT...LOC 1325Z 284DEG 39KT 3579 9446 3564 9459 3549 9477 

$$

ARC033-143-OKC001-135-181345-
/O.CON.KTSA.SV.W.0363.000000T0000Z-170618T1345Z/
Crawford AR-Washington AR-Sequoyah OK-Adair OK-
825 AM CDT SUN JUN 18 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 AM CDT
FOR NORTHWESTERN CRAWFORD...SOUTHWESTERN WASHINGTON...EASTERN
SEQUOYAH AND SOUTHERN ADAIR COUNTIES...

At 825 AM CDT, severe thunderstorms were located along a line
extending from 8 miles west of Strickler to 7 miles northwest of
Short to 2 miles north of Sallisaw, moving east at 45 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations in or near the path include...
Sallisaw...                       Stilwell...
Cedarville...                     Natural Dam...
Muldrow...                        Gans...
Marble City...                    Adair State Park...
Brushy...                         Devils Den State Park...
Strickler...                      Blackburn...
Maryetta...                       Brushy Lake State Park...
Lee Creek...                      Bunch...
Short...                          Mc Key...
Uniontown...                      Odell...

This includes the following highways,
 Interstate 40 in Oklahoma between mile markers 300 and 319.
 Interstate 49 between mile markers 41 and 46.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3584 9412 3558 9435 3533 9466 3544 9493
      3564 9482 3564 9481 3566 9481 3591 9467
TIME...MOT...LOC 1325Z 284DEG 39KT 3579 9446 3564 9459 3549 9477 

HAIL...<.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 6:29 AM CDT, 1 hour 33 minutes earlier.

Area forecast discussion, Jun 18, 6:29 AM CDT, 1 hour 33 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
629 AM CDT Sun Jun 18 2017

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Clusters of thunderstorms will continue moving across eastern OK
and possibly into west central Arkansas through the morning with
mainly MVFR conditions prevailing. Most of these storms will
weaken or exit the area before 18z with VFR prevailing. A sfc
boundary will become established from northwest AR through
southeast OK by this afternoon. Additional thunderstorms expected
to develop between 21-00z along the front with potential for
gusty winds and local MVFR conditions.

&&

.PREV DISCUSSION... /Issued 310 AM CDT Sun Jun 18 2017/

DISCUSSION...
Currently monitoring a few clusters of strong/severe storms across
north central OK. This activity has developed north of the frontal
boundary along the nose of a 40+ kt low-level jet...and should
continue to drop southeast along the H85-H7 thermal gradient.
Additional showers/thunderstorms continue across southeastern
KS...and expect this activity to eventually sag into a larger
portion of northeast OK through the remainder of the night. Can't
rule out some sporadic strong/severe wind gusts with any of the
convection.

Ongoing morning storms will serve to sharpen the frontal boundary
across the region...which should slow across southeast OK into the
afternoon. Expect additional storms to develop later this
afternoon...with some severe storms possible given the degree of
instability. Storms may persist well into the night over the far
southeastern portion of the forecast area...before finally sagging
south of the area by Monday morning.

Surface ridging and a drier low-level airmass will prevail into
the early part of the week...with warmer temperatures returning
later in the week as southerly flow develops. Could see some
mainly nocturnal convection Wednesday night across northeast
OK...but will keep PoPs low for now. Potential tropical
development in the Gulf of Mexico will further muddy the forecast
going into the weekend...with the ECMWF bringing the remnants into
southeast OK by next Saturday. Have included broadbrush chance
PoPs for now...and will further refine in later forecasts.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   79  63  87  64 /  40  10   0   0
FSM   85  66  90  66 /  50  30  10   0
MLC   82  66  88  65 /  50  30  10   0
BVO   79  58  87  57 /  40  10   0   0
FYV   78  59  83  57 /  50  10   0   0
BYV   77  59  83  59 /  40  10   0   0
MKO   80  63  87  63 /  40  10   0   0
MIO   80  58  85  59 /  40  10   0   0
F10   79  64  87  64 /  40  10  10   0
HHW   87  68  89  67 /  40  50  20   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

AVIATION...14
Hazardous weather outlook, Jun 18, 4:55 AM CDT, 3 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
455 AM CDT Sun Jun 18 2017

ARZ001-002-010-011-019-020-029-OKZ049-053>076-191000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
455 AM CDT Sun Jun 18 2017

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Western Arkansas.
	ONSET...Ongoing.

FLASH FLOOD.
	RISK...Limited.
	AREA...Southeast Oklahoma.
	ONSET...Late Afternoon.

HEAVY RAIN.
	RISK...Limited.
	AREA...Eastern Oklahoma.
	ONSET...Ongoing.

DISCUSSION...
Scattered thunderstorms located over central Oklahoma early this
morning will continue to move southeast and impact parts of east
central and southeast Oklahoma through mid-morning. These storms
will have the potential for large hail and damaging winds, along
with locally heavy rainfall, primarily southwest of a line from
Drumright to Clayton. Additional storms will likely move into
northeast Oklahoma this morning from southern Kansas, but are not
likely to be severe.

A cold front will continue to push south through the area today
with additional showers and thunderstorms developing along the
front across southeast Oklahoma and west central Arkansas. Some
storms may be severe, with damaging winds the main threat. In
addition, some training of storm cells is possible with a threat
of heavy rain and localized flash flooding across far southeast
Oklahoma this evening.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Local Spotter Activation May Be Needed.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY through TUESDAY...No Hazards.
WEDNESDAY...Thunderstorm Potential.
THURSDAY...No Hazards.
FRIDAY through SATURDAY...Thunderstorm Potential.

EXTENDED DISCUSSION...
After a brief cool down to start the week, hot weather will
return mid to late week. A few storms may impact parts of the
area Wednesday night, with higher chances arriving by next weekend
with a cold front.

weather.gov/tulsa Contains additional information.

In the hours before

Special weather statement, Jun 18, 5:50 AM CDT, 2 hours 12 minutes before
Special Weather Statement
National Weather Service Tulsa OK
550 AM CDT SUN JUN 18 2017

OKZ059-060-064-181130-
Tulsa OK-Pawnee OK-Creek OK-
550 AM CDT SUN JUN 18 2017

...SIGNIFICANT WEATHER ADVISORY FOR CREEK...SOUTHERN PAWNEE AND WEST
CENTRAL TULSA COUNTIES UNTIL 630 AM CDT...

At 550 AM CDT, a strong thunderstorm was located 3 miles west of
Glencoe, moving southeast at 40 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations in or near the path include...
Sand Springs...                   Bristow...
Pawnee...                         Mannford...
Drumright...                      Kellyville...
Oilton...                         Jennings...
Westport...                       Hallett...
Terlton...                        Shamrock...
Maramec...                        Keystone State Park...
Silver City...

This includes Interstate 44 between mile markers 187 and 206.

A severe thunderstorm watch remains in effect until 1100 AM CDT for
northeastern Oklahoma.

LAT...LON 3635 9694 3624 9636 3623 9633 3622 9625
      3620 9624 3616 9627 3616 9610 3575 9630
      3589 9662 3616 9662 3616 9682 3624 9682
      3625 9692 3633 9693 3633 9695
TIME...MOT...LOC 1050Z 293DEG 37KT 3621 9698
Special weather statement, Jun 18, 6:49 AM CDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Tulsa OK
649 AM CDT SUN JUN 18 2017

OKZ060>062-067-181230-
Tulsa OK-Rogers OK-Wagoner OK-Mayes OK-
649 AM CDT SUN JUN 18 2017

...SIGNIFICANT WEATHER ADVISORY FOR ROGERS...MAYES...NORTHERN WAGONER
AND EAST CENTRAL TULSA COUNTIES UNTIL 730 AM CDT...

At 648 AM CDT, a strong thunderstorm was located 3 miles southwest of
Claremore, moving southeast at 35 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations in or near the path include...
Tulsa...                          Broken Arrow...
Claremore...                      Wagoner...
Pryor...                          Owasso...
Pryor Creek...                    Catoosa...
Verdigris...                      Chouteau...
Inola...                          Locust Grove...
Salina...                         Oologah...
Foyil...                          Hoot Owl...
Sportsmen Acres Community...      Tiawah...
Mazie...                          Snowdale State Park...

This includes Interstate 44 between mile markers 226 and 263.

LAT...LON 3636 9501 3607 9519 3607 9521 3604 9521
      3604 9523 3602 9523 3599 9525 3597 9528
      3595 9527 3587 9532 3611 9592 3648 9574
TIME...MOT...LOC 1148Z 294DEG 31KT 3627 9564
Special weather statement, Jun 18, 7:43 AM CDT, 19 minutes before
Special Weather Statement
National Weather Service Tulsa OK
743 AM CDT SUN JUN 18 2017

OKZ066-070-071-073>075-181330-
Haskell OK-Pittsburg OK-Muskogee OK-Latimer OK-Okmulgee OK-
McIntosh OK-
743 AM CDT SUN JUN 18 2017

...SIGNIFICANT WEATHER ADVISORY FOR HASKELL...MCINTOSH...LATIMER...
CENTRAL PITTSBURG...SOUTH CENTRAL MUSKOGEE AND SOUTH CENTRAL OKMULGEE
COUNTIES UNTIL 830 AM CDT...

At 742 AM CDT, scattered strong thunderstorms were located across
the area. The storms were moving southeast at 45 mph.

Dime size hail and winds in excess of 40 mph will be possible with
these storms.

Locations in or near the path include...
Mcalester...                      Wilburton...
Eufaula...                        Stigler...
Hartshorne...                     Krebs...
Quinton...                        Porum...
Red Oak...                        Crowder...
Whitefield...                     Alderson...
Kinta...                          Canadian...
Indianola...                      Hanna...
Stidham...                        Higgins...
Raiford...                        Vivian...

This includes Interstate 40 in Oklahoma between mile markers 241 and
253.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

A severe thunderstorm watch remains in effect until 1100 AM CDT for
southeastern, northeastern and east central Oklahoma.

LAT...LON 3506 9607 3509 9606 3512 9603 3512 9601
      3515 9601 3515 9598 3536 9598 3549 9590
      3531 9501 3492 9500 3468 9531 3500 9609
      3505 9609
TIME...MOT...LOC 1242Z 297DEG 37KT 3504 9571
Local storm report, Jun 18, 7:45 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
745 AM CDT SUN JUN 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0643 AM     HAIL             5 SSW PAWNEE            36.27N 96.84W
06/18/2017  E1.75 INCH       PAWNEE             OK   PUBLIC

            BETWEEN MORRISON AND PAWNEE. TIME ESTIMATED BY RADAR.

&&

AEJ
Special weather statement, Jun 18, 7:46 AM CDT, 16 minutes before
Special Weather Statement
National Weather Service Tulsa OK
746 AM CDT SUN JUN 18 2017

OKZ068-070>072-074-076-181345-
Haskell OK-Muskogee OK-Sequoyah OK-Cherokee OK-Le Flore OK-
McIntosh OK-
746 AM CDT SUN JUN 18 2017

...SIGNIFICANT WEATHER ADVISORY FOR HASKELL...NORTHEASTERN
MCINTOSH...SEQUOYAH...NORTHERN LE FLORE...SOUTH CENTRAL CHEROKEE AND
MUSKOGEE COUNTIES UNTIL 845 AM CDT...

At 745 AM CDT, strong thunderstorms were located along a line
extending from near Pumpkin Center to 2 miles east of Keefeton to 2
miles north of Lake Eufaula State Park. Movement was southeast at 45
mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations in or near the path include...
Muskogee...                       Sallisaw...
Stigler...                        Pocola...
Muldrow...                        Checotah...
Roland...                         Spiro...
Arkoma...                         Warner...
Vian...                           Panama...
Gore...                           Porum...
Webbers Falls...                  Keota...
McCurtain...                      Bokoshe...
Whitefield...                     Oktaha...

This includes Interstate 40 in Oklahoma between mile markers 255 and
328.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A severe thunderstorm watch remains in effect until 1100 AM CDT for
southeastern and east central Oklahoma.

LAT...LON 3523 9444 3500 9488 3502 9493 3506 9493
      3506 9500 3527 9545 3530 9545 3530 9550
      3541 9574 3581 9536 3547 9444
TIME...MOT...LOC 1245Z 293DEG 37KT 3574 9514 3558 9529 3543 9560
Local storm report, Jun 18, 7:53 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
753 AM CDT SUN JUN 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 AM     HAIL             7 WSW PAWNEE            36.30N 96.92W
06/18/2017  E1.75 INCH       PAWNEE             OK   PUBLIC

            GOLF BALL SIZE HAIL IN LELA.

&&

AEJ

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 11:29 PM CDTSpecial Weather StatementTSANowata31 min
Jun 17, 11:46 PM CDTSevere Thunderstorm WarningTSACraig, Nowata, Ottawa44 min
Jun 17, 11:49 PM CDTSevere Thunderstorm WarningTSAOsage41 min
Jun 18, 12:27 AM CDTSevere Thunderstorm WarningTSAOsage35 min
Jun 18, 12:30 AM CDTSpecial Weather StatementTSAPawnee, Tulsa, Washington45 min
Jun 18, 5:02 AM CDTSpecial Weather StatementTSAOsage, Pawnee43 min
Jun 18, 5:33 AM CDTSpecial Weather StatementTSAOsage, Pawnee, Washington42 min
Jun 18, 5:38 AM CDTSpecial Weather StatementTSAOkfuskee37 min
Jun 18, 5:50 AM CDTSpecial Weather StatementTSACreek40 min
Jun 18, 6:43 AM CDTSevere Thunderstorm WarningTSACreek, Pawnee25 min
Jun 18, 6:49 AM CDTSpecial Weather StatementTSAMayes, Rogers, Wagoner41 min
Jun 18, 7:12 AM CDTSevere Thunderstorm WarningTSACherokee, Mayes, Muskogee, Rogers, Wagoner63 min
Jun 18, 7:43 AM CDTSpecial Weather StatementTSAHaskell, Latimer, McIntosh, Pittsburg47 min
Jun 18, 7:46 AM CDTSpecial Weather StatementTSAHaskell, Muskogee, Sequoyah59 min
Jun 18, 8:28 AM CDTSpecial Weather StatementTSAOkmulgee47 min
Jun 18, 8:32 AM CDTSpecial Weather StatementTSALatimer, LeFlore, Pushmataha43 min
Jun 18, 8:38 AM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah37 min
Jun 18, 8:47 AM CDTSpecial Weather StatementTSARogers43 min
Jun 18, 9:08 AM CDTSevere Thunderstorm WarningTSALatimer, LeFlore, Pushmataha67 min
Jun 18, 9:14 AM CDTSevere Thunderstorm WarningTSALeFlore46 min
Jun 18, 9:42 AM CDTSpecial Weather StatementTSAWagoner33 min
Jun 18, 9:58 AM CDTSpecial Weather StatementTSALatimer47 min
Jun 18, 10:44 AM CDTSpecial Weather StatementTSALeFlore46 min
Jun 18, 10:49 AM CDTSpecial Weather StatementTSAMuskogee41 min
Jun 18, 11:13 AM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okmulgee40 min
Jun 18, 12:53 PM CDTSpecial Weather StatementTSALeFlore67 min
Jun 18, 1:40 PM CDTSpecial Weather StatementTSALeFlore65 min
Jun 18, 3:45 PM CDTSpecial Weather StatementTSAHaskell45 min
Jun 18, 4:30 PM CDTSpecial Weather StatementTSAHaskell45 min
Jun 18, 5:13 PM CDTSpecial Weather StatementTSASequoyah47 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2017Severe Thunderstorm Warnings in Arkansas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.